# SDR BAQA090154

- Difficulty date: October 24, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N5LF
- Make and model: Agusta A119
- Aircraft serial: 14010
- Aircraft time: 1,481 hours
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: 258719343
- Part serial: 22378
- Condition: Inaccurate
- Location: Cockpit
- Part time: 1,481 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAG COMPASS 20 DEGREES OFF AND DG INOPERATIVE.   REPLACED WITH SERVICEABLE UNIT.
